Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 4, Pages 359-369
Itô-Skorohod stochastic equations and applications to finance
Laboratoire de Probabilités et Modèles Aléatoires, Université de Paris 6, 4 Place Jussieu, Paris Cedex 5 75252, France
Received 6 November 2003; Revised 8 June 2004
Copyright © 2004 Ciprian A. Tudor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove an existence and uniqueness theorem for a class of
Itô-Skorohod stochastic equations. As an application, we
introduce a Black-Scholes market model where the price of the
risky asset follows a nonadapted equation.